What Happens When You Overdose on Viagra?S

The guitarist for the German emo band Tokio Hotel just overdosed on Viagra! What happens when you pop too many of the diamond-cut erection-makers? Sanjay Gupta didn't return our calls, so let's check Google.

According to the New York Post, 20 year-old Tom Kaulitz took multiple doses of Viagra while the band was on tour in Asia. Their side-effects so debilitated him that he had to take two days off to recover.

Why did the presumably virile Kaulitz decide to take multiple doses of Viagra? Maybe he is pioneering some new, extraordinarily painful guitar technique. Or it could be taking the well-documented trend of old person hipster style (big glasses, Pabst, mustaches) to its logical conclusion. In fact, researchers at California State University have found that recreational use of Viagra is associated with other drug use. Viagra is a hot club drug! Also, idiocy. That has to be a very large part of it. Plus, there's nothing to do in Asia, so he was probably bored.

Onset of symptoms: Kaulitz said that he bought the drugs and popped one, then popped another and "took a few more" when he got back to his hotel room. "The next morning, my head was pounding and everything in front of my eyes was blurry. It wasn't fun anymore. It was pretty bad," Kaulitz said. Kaulitz then had to take a two-day break from touring. Why so much pain from so innocuous a drug? Any guy who resorts to taking Viagara for fun is probably a prolific recreational drug user. Many of these drugs have nitrates. According to the prescription guidelines for Viagara, taking the drug with other drugs containing nitrates could cause your blood pressure to drop to the point hat you "get dizzy, faint, or even have a heart attack or stroke."

Symptoms: So, symptoms of Viagra overdose, according to Tom Kaulitz: blurry vision and head ache. Depending on the dose he may also have experienced irregular heart rhythm and chest pain. And of course uncomfortable penile super-function. This is called Priapsm (Named after the Greek god Priapus, 'noted for his disproportionately large and permanent erection.' He was the god of fist bumps, keg stands and Ultimate Fighting.) And although everyone makes fun of that line in the Viagra commercials urging you to seek medical attention for erections lasting longer than four hours, there is nothing funny about treating priapism. Let's just say it involves shunts.

Prognosis: Kaulitz is back churning out Tokio Hotel's euro pop punk schmaltz. He'll be fine. Unlike this "MAD RUSSIAN". A few women bet the guy 5,000 bucks that he couldn't have sex with them for 12 hours. He did it, but after winning he died of a heart attack. Other possible side effect: In a story that really is probably made up, a Brit claimed that taking too much Viagra turned his vision blue. Just like the pill! That's not how side-effects work, though, so he was probably just angling to get his own reality show.

Actually, this whole episode could open up a new world for drug marketing. Maybe Viagara should sponsor Tokio Hotel, like they do race car drivers. Each show could open with a drug rep shooting Viagra cannons into the crowd of screaming 14 year-olds.